We explicitly describe the $(\mathfrak{g}_{\mbi{C}},K)$ -module structures of the principal series representations of $SU(2,2)$ associated with a maximal parabolic subgroup.
Publié le : 2009-07-15
Classification:
principal series representation,
Harish-Chandra module,
Clebsch-Gordan coefficients,
11F70,
22E46
@article{1248961475,
author = {BAYARMAGNAI, Gombodorj},
title = {The $(\mathfrak{g},K)$ -module structures of principal series of $SU(2,2)$},
journal = {J. Math. Soc. Japan},
volume = {61},
number = {3},
year = {2009},
pages = { 661-686},
language = {en},
url = {http://dml.mathdoc.fr/item/1248961475}
}
BAYARMAGNAI, Gombodorj. The $(\mathfrak{g},K)$ -module structures of principal series of $SU(2,2)$. J. Math. Soc. Japan, Tome 61 (2009) no. 3, pp. 661-686. http://gdmltest.u-ga.fr/item/1248961475/